# SDR A6WA200940407

- Difficulty date: June 23, 2009
- Submitted: August 7, 2009
- Operation: Air carrier
- Aircraft: N462AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7875
- Aircraft time: 13,605 hours, 12,588 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Structure
- Condition: Cracked
- Location: Rt Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT ENG NOSE INLET COWL BRIDGING PIECE FOUND CRACKED.  RT ENG NOSE COWL BRIDGING PIECE REPLACED IAW CMM 20-41-04. (K)
